Volume 3, Number 1
Previous Issue Next Issue

H. T. Banks, S. H. Hu & Z. R. Kenz

10.4208/aamm.10-m1030

J. Comp. Math., 3 (1985), pp. 1-7

Preview Full PDF 504 1980 Abstract

Quan-Sheng Xu & You-Lan Zhu

J. Comp. Math., 3 (1985), pp. 8-18

Preview Full PDF 470 2193 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 19-26

Preview Full PDF 475 2043 Abstract

Shou Hao

J. Comp. Math., 3 (1985), pp. 27-34.

Preview Full PDF 483 2038 Abstract

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40

Preview Full PDF 489 2114 Abstract

Geng Sun

J. Comp. Math., 3 (1985), pp. 41-49

Preview Full PDF 496 2113 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 50-71.

Preview Full PDF 497 2070 Abstract

Shao-Yun Huang & Cai-Jing Zhou

J. Comp. Math., 3 (1985), pp. 72-89

Preview Full PDF 474 2150 Abstract

Guan-Quan Zhang

J. Comp. Math., 3 (1985), pp. 90-96

Preview Full PDF 461 2140 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard